# SDR 2003FA0000439

- Difficulty date: May 1, 2003
- Submitted: May 1, 2003
- Operation: General aviation
- Aircraft: N911ND
- Make and model: Beech C90
- Aircraft serial: LJ774
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150583
- Condition: Deformed
- Location: Rt Wing
- Part time: 10,508 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE WING FITTINGS AND BOLTS THE RIGHT REAR WING ATTACH BOLT WAS FOUND TO BE BENT AND THE FITTING WAS DEFORMED. IN THE MFG STRUCTURAL INSPECTION AND REPAIR MANUAL COVERS THE INSTPECTION OF THE BOLTS AND FITTING AREA.  THE BOLT AND A CASTING OF THE DEFORMED FITTING WAS SENT TO MFG TECH SUPPORT FOR EVAULATION. TECH RECOMMENED THE FITTING AND BOLT BE REPLACED.
